Some results on higher suslin trees

Journal of Symbolic Logic 55 (2):526-536 (1990)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,641

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Preservation of suslin trees and side conditions.Giorgio Venturi - 2016 - Journal of Symbolic Logic 81 (2):483-492.
A Question about Suslin Trees and the Weak Square Hierarchy.Ernest Schimmerling - 2005 - Notre Dame Journal of Formal Logic 46 (3):373-374.
Club-Isomorphisms of Aronszajn Trees in the Extension with a Suslin Tree.Teruyuki Yorioka - 2017 - Notre Dame Journal of Formal Logic 58 (3):381-396.
Admissible suslin cardinals in l(r).Steve Jackson - 1991 - Journal of Symbolic Logic 56 (1):260 - 275.
Preserving Preservation.Jakob Kellner & Saharon Shelah - 2005 - Journal of Symbolic Logic 70 (3):914 - 945.
A Rigid Kurepa Tree From a Free Suslin Tree.John Krueger - forthcoming - Journal of Symbolic Logic:1-9.
κ-Suslin logic.Judy Green - 1978 - Journal of Symbolic Logic 43 (4):659-666.
The foundations of suslin logic.Erik Ellentuck - 1975 - Journal of Symbolic Logic 40 (4):567-575.
On Suslin-Algebras and their Representations.Ladislav Rieger - 1964 - Journal of Symbolic Logic 29 (2):96-97.

Analytics

Added to PP
2009-01-28

Downloads
60 (#387,841)

6 months
14 (#231,747)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Same graph, different universe.Assaf Rinot - 2017 - Archive for Mathematical Logic 56 (7):783-796.

Add more citations

References found in this work

A very absolute Π21 real singleton.René David - 1982 - Annals of Mathematical Logic 23 (2-3):101-120.
Δ31 reals.René David - 1982 - Annals of Mathematical Logic 23 (2):121-125.

Add more references